# SDR QXEA200602254

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 12,558 hours, 9,176 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX- FLIGHT 2533, AFTER APU SHUTDOWN RECEIVED A APU SOV OPEN MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CYCLED THE APU, NO DEFECTS NOTED.  NO FAULTS FOUND IN THE MAINTENANCE DATA COMPUTER.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
